# SDR FDEA201608122883

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 1681.8-1701 B/T S26R-S29R HAS CORROSION AROUND CUTOUT OF LAV SERVICE PAN.  ACCOMPLISHED EA F-5330-T0327322, FUSELAGE-PLATES & SKINS.  AFT LAVATORY SERVICE DOOR CUTOUT SKIN REPAIR BETWEEN STA 1675-1710 AND STR 25R-S29L, THIS IS A CAT-B, REPAIR MAJOR.
